# SDR HCMA0000220

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193BH
- Make and model: Snias AS350B2
- Aircraft serial: 2894
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge Laminate
- Part number: 350A33215300
- Condition: Cracked
- Location: Tail Rotor
- Part time: 655 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER IS CRACKED BEYOND LIMITS.  (X)
